# SDR AALA20001839

- Difficulty date: November 4, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N1463A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11483
- System (JASC): 2170 · Humidity Control System
- Part: Filter
- Condition: Contaminated
- Location: Air Distribution
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BOS - FLT 153 - EN ROUTE BOS-ORD AT GATE, SHORTLY BEFORE DEPARTURE DETECTED HEAVY SMOKE AND HAZE IN CABIN AND COCKPIT.  REPLACED BOTH PACK FILTERS.  ACCOMPLISHED PACK BURNOUT, RAN BOTH ENGINES, AND APU PER THE MM.  NO SMOKE OR HAZE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
